Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium augmentation(BarbaraCat) johnj

Posted by BarbaraCat on May 2, 2002, at 11:39:29

In reply to Re: Lithium augmentation(BarbaraCat), posted by johnj on May 2, 2002, at 9:38:42

John,
How long have you been taking Rem? I've been on it since Sept of last year, having been on just about everything else and then nothing for a year prior to the Remeron. Started with 15 mg and remember feeling zonked out for the first week or two. I called my pdoc and said I couldn't function and he said to give it a try for a month, and raise the dosage. At about 3 weeks it kicked in and I no longer felt spaced all day, only in the mornings. I was at 30 mg and felt just wonderful throughout the end of November when it abruptly stopped working. I also have fibromyalgia and it seemd everthing came back with a fury. Adding the Lithium at Feb was the magic ticket and kicked started the Remeron back on. I'm now at 45 mg, have no spaceyness throughout the day and feel very energized from the higher dosage. Mornings still are very difficult. It takes about an hour to fully wake up.

I had a terrible reaction from Serzone which sounds like what you might be experiencing. The two drugs are similar in action, but for some reason I couldn't tolerate Serzone. Others have just the oppposite reaction, so who knows. I do believe that the Lithium is what is allowing me to be successful with Remeron. Otherwise it would be just like all the many others in that after 2-3 months they poop out and no dosage increase works except to cause increased depression. I also have a very high anxiety component with my depression and that could be mopping up the spaceyness. I can't even get to sleep using just Remeron like so many others but need an additional sleeper, Ambien.

Some people also do well adding an activating med during the day, like Dex or Adderall, to the Remeron. But your chemistry simply may not like it. Wish we had one of those Star Trek scanners for our brains. - Barbara

> I just stopped my remeron last night. I couldn't take the spaced out zoned out feeling anymore. Have you experienced anything like that? Even at higher doses that feeling got worse. I went down to 15 mg and slept better, but I think the low dose was actually causing some depression since I couldn't shake the sleep feeling. I only slept a few hours last night, but I feel more in touch with the world today and not as spacey. This is disappointing since I really liked the sleep it provided. johnj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:104709
URL: http://www.dr-bob.org/babble/20020425/msgs/104768.html